# SDR CALA0200243

- Difficulty date: April 26, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 45,685 hours, 22,070 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part serial: TI0017
- Condition: Cracked
- Location: Nlg
- Part time: 17,100 hours, 13,668 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN NLG UPPER TORQUE LINK. THE UPPER TORQUE LINK WAS REMOVED AND REPLACED IAW MM 32-21-04.
